# SDR ASOA06161

- Difficulty date: February 7, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Engine: Ge CF348C1
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3170767
- Condition: Cracked
- Location: Fuselage
- Component: Passenger Door
- Component part number: CC67038601965
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR BOTTOM STEP WAS FOUND TO BE CRACKED AT THE ATTACHMENT POINT.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR BOTTOM STEP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
